International Journal of Mathematics Research (IJMR)

 

Volume 9, Number 1 (2017)

 

 

CONTENTS


Approximation of the Series
pp. 1-4
Kumari Sreeja S. Nair and V. Madhukar Mallayya

Certain Type of Pathway Fractional Integral Operator Associate via General Class of Polynomial
pp. 5-12
Hemlata Saxena and Rajendra Kumar Saxena

Flow Shop Scheduling Problem with Loading and Unloading Time with Four Machines
pp.13-26
Sayali D. Choudhari and Dr. Ritu Khanna

pg**- compact spaces
pp. 27-43
G. Priscilla Pacifica and A. Punitha Tharani

A collocation method for singular integral equations with cosecant kernel via Semi-trigonometric interpolation
pp. 45-51
Xingtian Gong and Shuwei Yang

Enhancing the Security of ATM Password Using Multi-dimensional Tree
pp. 53-58
Shubham Agarwal and Anand Singh Uniyal

On Some New Trilateral Generating Relations Involving I-Function of Two Variables
pp. 59-64
Shanti Swarup Dubey and S. S. Shrivastava

Separation Spaces in Generalized Topology
pp. 65-74
A.P.Dhana Balan and P.Padma

Commuting Well bounded Operators on Banach Spaces
pp. 75-88
Rajeshree Nanaware and S. M. Padhye
 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact